JournalszaaVol. 27, No. 4pp. 469–482

Regularity of Minimizers of some Variational Integrals with Discontinuity

  • Maria Alessandra Ragusa

    Università degli Studi di Catania, Italy
  • Atsushi Tachikawa

    Tokyo University of Science, Japan
Regularity of Minimizers of some Variational Integrals with Discontinuity cover
Download PDF

Abstract

We prove regularity properties in the vector valued case for minimizers of variational integrals of the form

\A(u)=ΩA(x,u,Du)dx\A(u) = \int_\Omega A(x,u,Du)\,dx

where the integrand A(x,u,Du)A(x,u,Du) is not necessarily continuous respect to the variable~x,x, grows polinomially like ξp,|\xi|^p, p2.p \geq 2.

Cite this article

Maria Alessandra Ragusa, Atsushi Tachikawa, Regularity of Minimizers of some Variational Integrals with Discontinuity. Z. Anal. Anwend. 27 (2008), no. 4, pp. 469–482

DOI 10.4171/ZAA/1366